# SDR CA060316004

- Difficulty date: March 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna T207A
- Aircraft time: 13,717 hours
- Engine: Cont TSIO520M
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 12212055
- Condition: Gouged
- Location: Lt Wing
- Part time: 13,764 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WING REMOVAL FOR PAINT, LT LOWER WING STRUT FITTING WAS FOUND TO HAVE A GOUGE OF APPROXIMATELY 1/8" FROM STRUT FAIRING SCREW.
